# SDR WI5R.20180628

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: General aviation
- Aircraft: N139CJ
- Make and model: Cessna 525B
- Aircraft serial: 0139
- Engine: Wilint FJ443A
- Engine time: 2,069 hours, 1,402 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 69026
- Part serial: HW21807
- Condition: Fractured
- Location: Engine
- Part time: 2,069 hours, 1,402 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE WAS RETURNED AFTER TROUBLE SHOOTING FOR EXCESSIVE ITT DURING TO ROLL.  THE ENGINE WAS DISASSEMBLED AND DETERMINED TO HAVE A MISSING 3RD STAGE IP ROTOR BLADE.  THERE WAS NO EVIDENCE OF UPSTREAM FOREIGN OBJECT DAMAGE (FOD).
